# SDR AALA202512091284

- Difficulty date: October 30, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 74,732 hours, 31,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036SD
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CRACK IN FLOORBEAM LOCATED AT BS 540 BETWEEN LBL 1 AND LBL 24. REPLACED FLOORBEAM IAW AARD 51-00-05-01.
